# SDR HEEA076288

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,285 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8538100
- Part serial: 85E0216
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HIGH TEMPERATURE READINGS ABOUT 100 DEGREES IN RED LINE.  ALSO C-BOX CAUTION LIGHT CAME ON. REPLACED WITH SERVICEABLE COOLER.
